On block properties of finite groups
Doklady Akademii Nauk, Tome 198 (1971) no. 5, pp. 1032-1035
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_198_5_a10,
author = {S. A. Chunikhin},
title = {On block properties of finite groups},
journal = {Doklady Akademii Nauk},
pages = {1032--1035},
year = {1971},
volume = {198},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_198_5_a10/}
}
S. A. Chunikhin. On block properties of finite groups. Doklady Akademii Nauk, Tome 198 (1971) no. 5, pp. 1032-1035. http://geodesic.mathdoc.fr/item/DAN_1971_198_5_a10/